# SDR AALA202402050721

- Difficulty date: February 2, 2024
- Submitted: February 4, 2024
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 84,355 hours, 10,793 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Sticking
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV DOOR 1L LATCH STICKS. ADJUSTED LAV 1L DOOR LATCH SATIS, AMM 25-41-10/40.
